# SDR IPXA11M66909

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112513
- Condition: Cracked
- Location: Bs 1531 L33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO LONGERON 33R SPLICE FITTING CRACKED AT STA 1531/5-123.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPLICE FITTING L-33R AT  STA 1531/5-123 REF DAC DWGA5A-7112, SRM 51-33-01, 51-31-01.
